Welcome to the Pain Management Forum. I am glad that you found us and took the time to post.
In my opinion you should contact your Physician. There may be something you can take with the medication that will ease your tummy discomfort. You could also consult your Pharmacist.
If you have seen your Physician what does he/she have to say regarding a diagnosis? The pain could be associated with a cervical spine issues, or even a Carpel Tunnel problem. It's impossible to know the source of your pain without supporting imaging.
Whatever the problem it will be your PCP that can provide you with the correct diagnosis.
Best of luck. I hope you are able to get your pain under control.
Hi, suffered this myself 20 years ago. turned out to be trapped nerve in my neck. this can be caused by disc problem, an mri scan would confirm this or not. Should see your doc again, and tell them you are still suffering. Sometimes you have to persist with doctors before they get interested.Hope you,re better soon.
My first thought also was that it could be a pinched nerve. My arm sometimes feels like that too because I tore my rotator cuff when I was a swimmer.
I would call your doctor immediately about how the pills are effecting you. You should never stop taking a pills without permission from a doctor, but the side effects could be dangerous. You should be able to get a hold of your doc 24 hours a day.